zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions of fourth-order two point boundary value problems. (English) Zbl 1039.34018
Summary: By using the Krasnoselskii fixed-point theorem, we study the existence of one or multiple positive solution of the fourth-order two-point boundary value problem $y^{(4)}(t)=f(t,y(t),y''(t))$, $y(0)=y(1)=y''(0)=y''(1)=0$. We also give some examples to illustrate our results.

34B18Positive solutions of nonlinear boundary value problems for ODE
Full Text: DOI
[1] Aftabizadeh, A. R.: Existence and uniqueness theorems for fourth-order boundary problems. J. math. Anal. appl. 116, 415-426 (1986) · Zbl 0634.34009
[2] Yang, Yisong: Fourth-order two-point boundary value problem. Proc. am. Math. soc. 104, 175-180 (1988) · Zbl 0671.34016
[3] Del Pino, M. A.; Manasevich, R. F.: Existence for fourth-order boundary value problem under a two-parameter nonresonance condition. Proc. am. Math. soc. 112, 81-86 (1991) · Zbl 0725.34020
[4] Gupta, C. P.: Existence and uniqueness theorem for a bending of an elastic beam equation. Appl. anal. 26, 289-304 (1988) · Zbl 0611.34015
[5] Gupta, C. P.: Existence and uniqueness results for some fourth order fully quasilinear boundary value problem. Appl. anal. 36, 169-175 (1990) · Zbl 0713.34025
[6] Ma, Ruyun; Wang, Haiyai: On the existence of positive solutions of fourth order ordinary differential equations. Appl. anal. 59, 225-231 (1995) · Zbl 0841.34019
[7] Ma, Ruyan: Positive solutions of fourth-order two point boundary value problems. Ann. differen. Equations 15, 305-313 (1999) · Zbl 0964.34021
[8] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[9] Krasnoselskii, M. A.: Postive solution of operator equations. (1964)